# SDR SWAA2025011679645

- Difficulty date: December 19, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 61,853 hours, 41,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FWD SCUFF PLATE CRACKED<[01] REMOVED ALL THE COATINGS FROM THE CORNER SCUFF PLATE APPROXIMATELY 1 INCH AWAY FROM THE WELD AREA PER SRM 53-30-15-2R-1 PARA 4.B.(2). REFERRED TO SOPM 20-30-02. WELDED THE CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARA 4.B.(4). REFERRED TO BAC5975.EQUIPMENT USED; WELDING MACHINE E10583; CAL DUE DATE 01/2025; APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO THE INNER SURFACES OF THE CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1 STEP 4 B. (6)(7);[02] VERIFIED CORRECTIVE ACTION COMPLETE.
